# SDR 2008UALA02899

- Difficulty date: May 19, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N306UA
- Make and model: Boeing 737322
- Aircraft serial: 23667
- Aircraft time: 61,025 hours, 35,837 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Inoperative
- Location: O2 Mask
- Component: O2 Mask
- Component part number: MC1025154
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

F/O O2 MASK MIC DOES NOT WORK.  SUSPECT FAULTY OXYGEN MASK.  REPLACED MASK IAW MM35-12-86.  AC OK FOR SERVICE.
